Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Regularity of growth and the class $\mathcal S$

Author: D. Drasin
Journal: Conform. Geom. Dyn. 11 (2007), 90-100
Published electronically: June 11, 2007
Erratum: Conform. Geom. Dyn. 12 (2008), 187-187.
MathSciNet review: 2314244
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Given $1/2\leq \mu \leq \rho \leq \infty$, there is an entire function $f(z)$ in the Speiser class $\mathcal {S}$ of order $\rho$, lower order $\mu$. $f$ may have as few as three singular values.

References [Enhancements On Off] (What's this?)


Additional Information

D. Drasin
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907-2067

Received by editor(s): July 11, 2006
Published electronically: June 11, 2007
Additional Notes: This work was initiated in 2001 when at the University of Nottingham, under SRC support. Presented December 3, 2005 at the Quasifest (Helsinki) in honor of the anniversaries of Seppo Rickman and Jussi Väisälä. The author thanks both Mathematics Departments for their hospitality and atmosphere.
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.